# SDR AALA201811139033

- Difficulty date: November 12, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 58,119 hours, 23,512 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON THE PRESSURE BULKHEAD AT BS  663,  BETWEEN LBL 31.83 AND LBL 40.  REPAIRED THE BULKHEAD IAW SRM 57-10-10-2R-3, AND EA 287013.
